# SDR MASA200602164

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 22,026 hours, 16,366 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2916 EUG - FLT DIRECTOR AND YD 2 INOP.  MX RESET THE FLT DIRECTOR AND YD SYSTEM.
